Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Characterizations of convex sets by local support properties
HTML articles powered by AMS MathViewer

by F. A. Valentine PDF
Proc. Amer. Math. Soc. 11 (1960), 112-116 Request permission
References
  • T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Springer-Verlag, Berlin-New York, 1974 (German). Berichtigter Reprint. MR 0344997
  • B. Kaufman, Über die Konvexitäts und Konkavitätstellen auf Jordankurven, J. Reine Angew. Math. vol. 164 (1931) pp. 112-127.
  • V. L. Klee Jr., Convex sets in linear spaces, Duke Math. J. 18 (1951), 443–466. MR 44014
  • F. Leja and W. Wilkosz, Sur une propriété des domaines concaves, Ann. Soc. Polon. Math. vol. 2 (1924) pp. 222-224. H. Tietze, Bemerkungen über konvexe und nicht-konvexe Figuren, J. Reine Angew. Math. vol. 160 (1929) pp. 67-69.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00
  • Retrieve articles in all journals with MSC: 52.00
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 11 (1960), 112-116
  • MSC: Primary 52.00
  • DOI: https://doi.org/10.1090/S0002-9939-1960-0120563-8
  • MathSciNet review: 0120563